# SDR CA021211003

- Difficulty date: December 6, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 20,888 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 6110 · Propeller Assembly
- Part: Beta Ring
- Part number: B3476A2
- Condition: Misinstalled
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BETA RING WAS RUBBING ON THE ENGINE NOSE CASE STUDS.  PROPELLER WAS REMOVED AND THE BETA RING WAS ADJUSTED AND REINSTALLED ONTO THE ENGINE
